MAUDE Adverse Event Report: KARL STORZ SE & CO. KG RHINOFORCE II NASENZANGE, 90°, GR.2; SOFT TISSUE FORCEPS, SCISSOR-LIKE, REUSABLE

KARL STORZ SE & CO. KG RHINOFORCE II NASENZANGE, 90°, GR.2; SOFT TISSUE FORCEPS, SCISSOR-LIKE, REUSABLE
Model Number 456802B
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The item in question was sent to the manufacturer on 2022-07-22.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.
 
Event or Problem Description
As per a manufacturer incident report #(b)(4) received from the factory in germany: the event occurred in germany.During procedure, the jaw came off and was swallowed by the patient.The fragment was visible on x-ray, but after a new x-ray, it was not visible anymore.Therefore, it is unclear if the fragment remained in the patient's body or not.

Brand Name
RHINOFORCE II NASENZANGE, 90°, GR.2
Common Device Name
SOFT TISSUE FORCEPS, SCISSOR-LIKE, REUSABLE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245-5017
4242188738
MDR Report Key15164664
Report Number9610617-2022-00135
Device Sequence Number4730306
Product Code LRC
UDI-Device Identifier04048551164372
UDI-Public04048551164372
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number456802B
Device Catalogue Number456802B
Device Lot NumberBD2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown